# SDR UIEA2021122802490

- Difficulty date: December 28, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 77,278 hours, 12,527 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 314792
- Part serial: A8368PA96689P
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED SEVERE SHIMMY IN AFT OF AIRCRAFT DURING TAKEOFF ROLL BEGINNING AT 50 KTS TO 80 KTS RESULTING IN REJECTED TAKE OFF( REMOVED AND REPLACED WHEEL ASSEMBLY IAW AMM 32-45-02. )
